# SDR TWAA9812135

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 180-195
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CABIN FLOOR SUPPORT GROUND OUT OF LIMITS AT LBL 49, STA 180 TO 195.  FABRICATED NEW FLOOR SUPPORT FROM 70757-6 EXT PER SRM 53-11-1, PAGE 47 ITEM 10.
